Local-entire cyclic cocycles for graded quantum field nets

Hillier, Robin (2014) Local-entire cyclic cocycles for graded quantum field nets. Letters in Mathematical Physics, 104 (3). pp. 271-298. ISSN 0377-9017

Full text not available from this repository.


In a recent paper we studied general properties of super-KMS functionals on graded quantum dynamical systems coming from graded translation-covariant quantum field nets over R, and we carried out a detailed analysis of these objects on certain models of superconformal nets. In the present article we show that these locally bounded functionals give rise to local-entire cyclic cocycles (generalized JLO cocycles), which are homotopy-invariant for a suitable class of perturbations. Thus we can associate meaningful noncommutative geometric invariants to those graded quantum dynamical systems.

Item Type: Journal Article
Journal or Publication Title: Letters in Mathematical Physics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 68700
Deposited By: ep_importer_pure
Deposited On: 24 Feb 2014 09:30
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:50
URI: https://eprints.lancs.ac.uk/id/eprint/68700

Actions (login required)

View Item View Item